# SDR CA000801019

- Difficulty date: January 22, 1998
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Rhnflu EA300L
- Aircraft time: 706 hours
- Engine: Lyc AEIO540L1B5
- Propeller: Muhbr MTV3BC
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Loose
- Location: Propeller Blades
- Part time: 401 hours
- Component: Propeller Blades, Muhbr
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOOSE PROPELLER BLADES.
